| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer - visual inspection of the returned product found pieces of haptic torn off and missing.The lens was returned in liquid.Method: lens work order search.Results: a lens work order search was performed and no similar complaints were found.Conclusion: based on the complaint history, work order search and evaluation of the returned product, a specific root cause of the event could not be determined.(b)(4).
Event or Problem Description
The reporter stated the surgeon loaded a 13.2mm micl13.2 implantable collamer lens, -13.0 diopter, but did not like how the lens was sitting in the cartridge, so decided not to use it.There was no patient contact.The backup lens was loaded and implanted with no problem, using the same cartridge.The reporter stated the surgeon felt there was something wrong with the lens, but was unable to identify the problem.